logo CRAS
Comptes Rendus. Mathématique
Complex analysis and geometry
A note on Demailly’s approach towards a conjecture of Griffiths
Comptes Rendus. Mathématique, Volume 359 (2021) no. 4, pp. 501-503.

We prove that a “cushioned” Hermitian–Einstein-type equation proposed by Demailly in an approach towards a conjecture of Griffiths on the existence of a Griffiths positively curved metric on a Hartshorne ample vector bundle, has an essentially unique solution when the bundle is stable. This result indicates that the proposed approach must be modified in order to attack the aforementioned conjecture of Griffiths.

Received:
Accepted:
Published online:
DOI: https://doi.org/10.5802/crmath.192
Vamsi Pritham Pingali 1

1. Department of Mathematics, Indian Institute of Science, Bangalore 560012, India
@article{CRMATH_2021__359_4_501_0,
     author = {Vamsi Pritham Pingali},
     title = {A note on {Demailly{\textquoteright}s} approach towards a conjecture of {Griffiths}},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {501--503},
     publisher = {Acad\'emie des sciences, Paris},
     volume = {359},
     number = {4},
     year = {2021},
     doi = {10.5802/crmath.192},
     zbl = {07362170},
     language = {en},
}
TY  - JOUR
AU  - Vamsi Pritham Pingali
TI  - A note on Demailly’s approach towards a conjecture of Griffiths
JO  - Comptes Rendus. Mathématique
PY  - 2021
DA  - 2021///
SP  - 501
EP  - 503
VL  - 359
IS  - 4
PB  - Académie des sciences, Paris
UR  - https://zbmath.org/?q=an%3A07362170
UR  - https://doi.org/10.5802/crmath.192
DO  - 10.5802/crmath.192
LA  - en
ID  - CRMATH_2021__359_4_501_0
ER  - 
%0 Journal Article
%A Vamsi Pritham Pingali
%T A note on Demailly’s approach towards a conjecture of Griffiths
%J Comptes Rendus. Mathématique
%D 2021
%P 501-503
%V 359
%N 4
%I Académie des sciences, Paris
%U https://doi.org/10.5802/crmath.192
%R 10.5802/crmath.192
%G en
%F CRMATH_2021__359_4_501_0
Vamsi Pritham Pingali. A note on Demailly’s approach towards a conjecture of Griffiths. Comptes Rendus. Mathématique, Volume 359 (2021) no. 4, pp. 501-503. doi : 10.5802/crmath.192. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.5802/crmath.192/

[1] Bo Berndtsson Curvature of vector bundles associated to holomorphic fibrations, Ann. Math., Volume 169 (2009) no. 2, pp. 531-560 | Article | MR 2480611 | Zbl 1195.32012

[2] Frédéric Campana; Hubert Flenner A characterization of ample vector bundles on a curve, Math. Ann., Volume 287 (1990) no. 4, pp. 571-575 | Article | MR 1066815 | Zbl 0728.14033

[3] Jean-Pierre Demailly Hermitian–Yang–Mills approach to the conjecture of Griffiths on the positivity of ample vector bundles (2020) (https://arxiv.org/abs/2002.02677) | Zbl 07349631

[4] Simon Kirwan Donaldson A new proof of a theorem of Narasimhan and Seshadri, J. Differ. Geom., Volume 2 (1983), pp. 269-277 | MR 710055 | Zbl 0504.49027

[5] Phillip A. Griffiths Hermitian differential geometry, Chern classes and positive vector bundles, Global analysis, Princeton University Press, 1969, pp. 185-251 | Zbl 0201.24001

[6] Kefeng Liu; Xiaofeng Sun; Xiaokui Yang Positivity and vanishing theorems for ample vector bundles, J. Algebr. Geom., Volume 22 (2013) no. 2, pp. 303-331 | MR 3019451 | Zbl 1264.14057

[7] Martin Lübke A note on positivity of Einstein bundles, Indag. Math., Volume 2 (1991) no. 3, pp. 311-318 | Article | MR 1149684 | Zbl 0751.32016

[8] Christophe Mourougane; Shigeharu Takayama Hodge metrics and positivity of direct images, J. Reine Angew. Math., Volume 606 (2007), pp. 167-178 | MR 2337646 | Zbl 1128.14030

[9] Philipp Naumann arXiv preprint (2017) (https://arxiv.org/abs/1710.10034)

[10] Vamsi Pritham Pingali Representability of Chern–Weil forms, Math. Z., Volume 288 (2018) no. 1-2, pp. 629-641 | Article | MR 3774428 | Zbl 1402.32021

[11] Vamsi Pritham Pingali A vector bundle version of the Monge–Ampère equation, Adv. Math., Volume 360 (2020), 106921, 40 pages | MR 4035954 | Zbl 1452.32047

[12] Michael Schneider; Alessandro Tancredi Positive vector bundles on complex surfaces, Manuscr. Math., Volume 50 (1985) no. 1, pp. 133-144 | Article | MR 784141 | Zbl 0572.32015

[13] Hiroshi Umemura Some results in the theory of vector bundles, Nagoya Math. J., Volume 52 (1973), pp. 97-128 | Article | MR 337968 | Zbl 0253.14003

Cited by Sources: